It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-15-2011, 08:47 AM   #1
Senior Veteran
(female)
 
Join Date: Feb 2006
Location: texas
Posts: 510
cvoor HB User
Vitamin D makes me feel Worse ??

I have been taking Prescription Vitamin D, now for almost 3 full months, at 50,000 iu once a wk. This is my 2nd time on this. My level was 30 I believe. I have to go back in March, nxt month, to have my levels checked. But I don't feel better, I feel worse. My legs ache and hurt all the time,they feel a little weak, and hurt especially when sleeping. I feel achy, sore, hard to get up from a sitting or kneeling position, and a little depressed feeling.So why continue this, when it doesn't make me feel better, only worse all over ??

 
Sponsors Lightbulb
   
Old 02-15-2011, 10:59 AM   #2
Senior Member
(male)
 
Join Date: Jul 2010
Location: Spain
Posts: 185
jeda HB Userjeda HB Userjeda HB Userjeda HB Userjeda HB User
Re: Vitamin D makes me feel Worse ??

cvoor,

All those symptoms, did you have it before starting with the Vit. D?

If yes, the answer can be that they are not related to your Vit. D levels... then it is not that Vit. D is making you feel worst is that you are not treating your problem.

In the other hand, 30 it is very low, you should aim to around 60 levels, even if they have nothing to do with your leg problems.

Jesus

 
Sponsors Lightbulb
   
Old 02-15-2011, 01:50 PM   #3
Senior Veteran
(female)
 
Join Date: Feb 2006
Location: texas
Posts: 510
cvoor HB User
Re: Vitamin D makes me feel Worse ??

I took my wkly vit d yesterday, and today I woke up with a very sore throat, i have aches all over, like the flu, and need to lay down, lightheaded while i was at walmart. NOw, I've been on this for almost 3 months now. I did not feel this bad Before the Vitamin D, not these aches and pain, or headaches, sore throat. I go in two wks to be re tested to chk my levels.

 
Old 03-14-2011, 02:28 PM   #4
Junior Member
(male)
 
Join Date: Jun 2004
Posts: 32
Mazate HB User
Re: Vitamin D makes me feel Worse ??

Quote:
Originally Posted by cvoor View Post
I took my wkly vit d yesterday, and today I woke up with a very sore throat, i have aches all over, like the flu, and need to lay down, lightheaded while i was at walmart. NOw, I've been on this for almost 3 months now. I did not feel this bad Before the Vitamin D, not these aches and pain, or headaches, sore throat. I go in two wks to be re tested to chk my levels.
There are two main things that will cause vitamin D to make you feel worse. Either you are magnesium deficient, or you have a parathyroid gland. (Not to be confused with the thyroid.) Taking large doses of vitamin D will expose either one of these. Parathyroid problems are fairly rare, but they do happen. Magnesium deficiency however is common.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Vitamin D deficiency susu2007 Vitamins & Supplements 75 02-27-2011 08:44 AM
My Experience with Vitamin D Deficiency AmandaInKY Vitamins & Supplements 14 01-20-2011 05:30 AM
Vitamin D deficiency - symptoms worse when menstruating? 9na Vitamins & Supplements 4 01-02-2011 09:46 AM
Is this a normal effect of Vitamin D? enigmatics Vitamins & Supplements 1 01-23-2010 09:05 AM
magnesium and vitamin D locarbaj Vitamins & Supplements 10 06-27-2009 03:26 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:37 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!